Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe cough, clear mucus in sputum. Taking cough med plus. Is this hsytoplasmosis or blastmycosis?

I have had a sever cough for about a month and one half now. It started at night but now happens whenever. I cough up clear and bubbly mucus . My doctor has listened to my chest and told me to take over the counter cough med. He has also prescribed a cough med plus I have had to keep a cough drop in my mouth at night to try to get sleep. I am really tired and need to know whats going on. My dad is a veterinarian and is worried it could be hsytoplasmosis (my brother had this when he was young) or blastmycosis.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  1929
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
you have a cough more than 1 & 1/2 month.I think you should require through check up like blood test Chest X-ray,& other pulmonary Examination to confirm the cause of it.Once the diagnosis has made by doctor it also differntiates hystoplasmosis or blastomycosis.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor